# SDR FDEA2020042740784

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 84,675 hours, 18,608 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

15 MINUTES PRIOR TO LANDING LEVEL 2 TIRE FAIL  NUMBER #8 TIRE INDICATIONG ZERO AND CONFIRMED FLAT  BY EMERGENCY SERVICES.       REMOVED AND REPLACED #8 MAIN TIRE AS REQUIRED REF  MD11 AMM 32-41-01-4. AIRCRAFT OK FOR SERVICE
